# SDR SIMA200305002

- Difficulty date: February 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3500 · Oxygen System
- Part: Controller
- Part number: 92185A010100
- Part serial: 00129
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PIT - FLT 4345 - CREW REPORTED DURING CLIMB THROUGH 17,000 FT, CABIN ALTITUDE EXCEEDED 14,500 FT, OXYGEN MASK DEPLOYED IN MAIN CABIN.  THE FLT CREW PERFORMED EMERGENCY DESCENT OT 10,000 FT REGAINED CONTROL OF CABIN ALTITUDE AND DIFFERENTIAL PRESS.  THE FLT CREW THEN CLIMBED BACK TO 15,000, SYSTEM OPERATED MANUALLY ON DESCENT, APPROACH AND LANDING.  THE AUTO PRESSURIZATION SYSTEM IS ALREADY ON MEL.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE DIGITAL CONTROLLER IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
